# SDR ASOA06045

- Difficulty date: January 7, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Bs 557
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, FOUND CORROSION WAS FOUND AROUND THE NUT PLATE AT FS 557, RBL 42.  (M)  MAINTENANCE REPAIRED AROUND THE NUT PLATE AT FS 557, RBL 42, IAW REO.  (K)
